| Catalog Number |
21-4183-24 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that when the implantable port was being removed, the catheter broke and part of it remained lodged in the superior vena cava.Vascular surgery was required to remove the catheter.No adverse patient effects were reported.
Additional Manufacturer Narrative
H3: device not returned to manufacturer.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.